American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] D. Dikranjan and Gábor Lukács. On zero-dimensionality and the connected component of locally pseudocompact groups. Proc. Amer. Math. Soc. 139 (2011) 2995-3008. MR 2801639.
Abstract, references, and article information   
View Article: PDF

[2] Benjamin Willson. Reiter nets for semidirect products of amenable groups and semigroups. Proc. Amer. Math. Soc. 137 (2009) 3823-3832. MR 2529892.
Abstract, references, and article information   
View Article: PDF

[3] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhiguo Hu. A generalized Kakutani-Kodaira theorem. Proc. Amer. Math. Soc. 133 (2005) 3437-3440. MR 2161170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nico Spronk and Peter Wood. Diagonal type conditions on group C$^*$-algebras. Proc. Amer. Math. Soc. 129 (2001) 609-616. MR 1800241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Claudio Nebbia. Minimally almost periodic totally disconnected groups. Proc. Amer. Math. Soc. 128 (2000) 347-351. MR 1623040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dikran Dikranjan and Alberto Tonolo. On the minimality of powers of minimal $\omega$-bounded abelian groups. Proc. Amer. Math. Soc. 127 (1999) 3101-3110. MR 1600132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Hansel and J.-P. Troallic. Nonseparability and uniform structures in locally compact groups . Proc. Amer. Math. Soc. 123 (1995) 1613-1621. MR 1232139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Volker Runde. Locally compact groups which have the weakly compact homomorphism property . Proc. Amer. Math. Soc. 123 (1995) 3363-3364. MR 1273521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Karl H. Hofmann and Christian Terp. Compact subgroups of Lie groups and locally compact groups . Proc. Amer. Math. Soc. 120 (1994) 623-634. MR 1166357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] B. E. Johnson. Weakly compact homomorphisms from group algebras . Proc. Amer. Math. Soc. 119 (1993) 1249-1258. MR 1158001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zoltán Sasvári. On measurable local homomorphisms . Proc. Amer. Math. Soc. 112 (1991) 603-604. MR 1064907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Adam Kleppner. Correction to: ``Measurable homomorphisms of locally compact groups'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 106} (1989), no.\ 2, 391--395; MR0948154 (89k:22005)] . Proc. Amer. Math. Soc. 111 (1991) 1199-1200. MR 1069290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ta Sun Wu. A closure theorem for $\sigma$-compact subgroups of locally compact topological groups . Proc. Amer. Math. Soc. 110 (1990) 843-844. MR 1021215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paul Milnes. Uniformity and uniformly continuous functions for locally compact groups . Proc. Amer. Math. Soc. 109 (1990) 567-570. MR 1023345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. W. Bagley, T. S. Wu and J. S. Yang. Compact and compactly generated subgroups of locally compact groups . Proc. Amer. Math. Soc. 108 (1990) 1085-1094. MR 993738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Adam Kleppner. Measurable homomorphisms of locally compact groups . Proc. Amer. Math. Soc. 106 (1989) 391-395. MR 948154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. S. Wu. Automorphism groups of locally compact reductive groups . Proc. Amer. Math. Soc. 106 (1989) 537-542. MR 968626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ryszard Szwarc. A short proof of the Grigorchuk-Cohen cogrowth theorem . Proc. Amer. Math. Soc. 106 (1989) 663-665. MR 975660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. W. Bagley, T. S. Wu and J. S. Yang. Compactly generated subgroups and open subgroups of locally compact groups . Proc. Amer. Math. Soc. 103 (1988) 969-976. MR 947692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. R. Peyrovian. Maximal compact normal subgroups . Proc. Amer. Math. Soc. 99 (1987) 389-394. MR 870807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alan L. T. Paterson. Nonamenability and Borel paradoxical decompositions for locally compact groups . Proc. Amer. Math. Soc. 96 (1986) 89-90. MR 813817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. W. Bagley and T. S. Wu. Maximal compact normal subgroups and pro-Lie groups . Proc. Amer. Math. Soc. 93 (1985) 373-376. MR 770558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Ganesan. A necessary and sufficient condition for a connected amenable group to have polynomial growth . Proc. Amer. Math. Soc. 93 (1985) 176-178. MR 766551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Ganesan and J. W. Jenkins. An Archimedian property for groups with polynomial growth . Proc. Amer. Math. Soc. 88 (1983) 550-554. MR 699432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jonathan W. Lewin. Automatic continuity of measurable group homomorphisms . Proc. Amer. Math. Soc. 87 (1983) 78-82. MR 677236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. W. Comfort and Lewis C. Robertson. Proper pseudocompact extensions of compact abelian group topologies . Proc. Amer. Math. Soc. 86 (1982) 173-178. MR 663891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Karl H. Hofmann, John R. Liukkonen and Michael W. Mislove. Compact extensions of compactly generated nilpotent groups are pro-Lie . Proc. Amer. Math. Soc. 84 (1982) 443-448. MR 640250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. Christine Stevens. Non-$({\rm CA})$ analytic groups and groups of rotations . Proc. Amer. Math. Soc. 83 (1981) 400-402. MR 624940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Claude Schochet and Bertram Schreiber. Open centralizers and the continuity of group representations . Proc. Amer. Math. Soc. 82 (1981) 99-104. MR 603609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2